ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A new theory of shock dynamics Part II: Numerical solution

Prasad, Phoolan and Ravindran, Renuka (1990) A new theory of shock dynamics Part II: Numerical solution. In: Applied Mathematics Letters, 3 (3). pp. 107-109.

[img] PDF
A_New_Theory.part_2_pdf.pdf - Published Version
Restricted to Registered users only

Download (182kB) | Request a copy
Official URL: http://dx.doi.org/10.1016/0893-9659(90)90150-A


A new theory for the calculation of the successive positions of a shock was suggested in Part I. For one dimensional problems, it required integration of a finite number (say, 4 or 5) of ordinary differential equations derived from an infinite set of compatibility conditions. Numerical results here show that the error can be made less than 0.1 percent.

Item Type: Journal Article
Publication: Applied Mathematics Letters
Publisher: Elsevier Science Ltd.
Additional Information: Copyright for this article belongs to Elsevier Science Ltd.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 01 Jul 2004
Last Modified: 09 Jan 2012 07:46
URI: http://eprints.iisc.ac.in/id/eprint/477

Actions (login required)

View Item View Item